Skip to main content
Log in

New Results for Existence, Uniqueness, and Ulam Stable Theorem to Caputo–Fabrizio Fractional Differential Equations with Periodic Boundary Conditions

  • Original Paper
  • Published:
International Journal of Applied and Computational Mathematics Aims and scope Submit manuscript

Abstract

The research is focused on establishing the existence and uniqueness of solutions for a specific set of Caputo–Fabrizio fractional differential equations under periodic boundary conditions (PBCs). To achieve this, the study employs the fractional derivative within the Caputo–Fabrizio framework and utilizes the proposed variation of the parameter method. This method is utilized to simplify the second-order fractional differential equation, transforming it into a second-order nonlinear ordinary differential equation. The research findings are rooted in the fixed points of the Schauder fixed point and Banach fixed point theorems. Furthermore, the study delves into stability analysis using the Hyers–Ulam stability concept. Theoretical examples are included to illustrate and demonstrate the implications of the established theorems.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Fig. 1
Fig. 2

Similar content being viewed by others

Data availability

All relevant data are within the paper.

Code availability

Not Applicable.

References

  1. Abbas, S., Benchohra, M., Nieto, J.J.: Caputo–Fabrizio fractional differential equations with instantaneous impulses. AIMS Math. 6, 2932–2946 (2021)

    MathSciNet  Google Scholar 

  2. Caputo, M., Fabrizio, M.: A new definition of fractional derivative without singular kernel. Prog. Fract. Differ. Appl. 1, 73–85 (2015)

    Google Scholar 

  3. Refice, A., Souid, M.S., Yakar, A.: Some qualitative properties of nonlinear fractional integro-differential equations of variable order. Int. J. Optim. Control Theor. Appl. 11, 68–78 (2021)

    MathSciNet  Google Scholar 

  4. Tajadodi, H., Jafari, H., Ncube, M.N.: Genocchi polynomials as a tool for solving a class of fractional optimal control problems. Int. J. Optim. Control Theor. Appl. 12, 160–168 (2022)

    MathSciNet  Google Scholar 

  5. Sausset, F., Tarjus, G.: Periodic boundary conditions on the pseudosphere. J. Phys. A Math. Theor. 40, 12873 (2007)

    MathSciNet  Google Scholar 

  6. Khan, A., Khan, Z.A., Abdeljawad, T., Khan, H.: Analytical analysis of fractional-order sequential hybrid system with numerical application. Adv. Contin. Discret. Model. 2022, 1–19 (2022)

    MathSciNet  Google Scholar 

  7. Yavuz, M., Özdemir, N.: Comparing the new fractional derivative operators involving exponential and Mittag-Leffler kernel. Discret. Contin. Dyn. Syst. Ser. S 13(3), 995–1006 (2020). https://doi.org/10.3934/dcdss.2020058

    MathSciNet  Google Scholar 

  8. Khan, A., Khan, H., Gómez-Aguilar, J.F., Abdeljawad, T.: Existence and Hyers–Ulam stability for a nonlinear singular fractional differential equations with Mittag–Leffler kernel. Chaos Solitons Fractals 127, 422–427 (2019)

    MathSciNet  Google Scholar 

  9. Khan, A., Syam, M.I., Zada, A., Khan, H.: Stability analysis of nonlinear fractional differential equations with Caputo and Riemann–Liouville derivatives. Eur. Phys. J. Plus. 133, 1–9 (2018)

    Google Scholar 

  10. Khan, A., Gómez-Aguilar, J.F., Khan, T.S., Khan, H.: Stability analysis and numerical solutions of fractional order HIV/AIDS model. Chaos Solitons Fractals 122, 119–128 (2019)

    MathSciNet  Google Scholar 

  11. Evirgen, F., Esmehan, U., Sümeyra, U., Özdemir, N.: Modelling influenza a disease dynamics under Caputo–Fabrizio fractional derivative with distinct contact rates. Math. Model. Numer. Simul. Appl. 3, 58–72 (2023)

    Google Scholar 

  12. Uçar, E., Özdemir, N.: A fractional model of cancer-immune system with Caputo and Caputo–Fabrizio derivatives. Eur. Phys. J. Plus 136, 1–17 (2021)

    Google Scholar 

  13. Khan, A., Alshehri, H.M., Abdeljawad, T., Al-Mdallal, Q.M., Khan, H.: Stability analysis of fractional nabla difference COVID-19 model. Results Phys. 22, 103888 (2021)

    Google Scholar 

  14. Khan, A., Alshehri, H.M., Gómez-Aguilar, J.F., Khan, Z.A., Fernández-Anaya, G.: A predator–prey model involving variable-order fractional differential equations with Mittag–Leffler kernel. Adv. Differ. Equations. 2021, 1–18 (2021)

    MathSciNet  Google Scholar 

  15. Aslam, M., Murtaza, R., Abdeljawad, T., ur Rahman, G., Khan, A., Khan, H., Gulzar, H.: A fractional order HIV/AIDS epidemic model with Mittag–Leffler kernel. Adv. Differ. Equ. 2021, 1–15 (2021)

    MathSciNet  Google Scholar 

  16. Ahmad, S., Ullah, A., Al-Mdallal, Q.M., Khan, H., Shah, K., Khan, A.: Fractional order mathematical modeling of COVID-19 transmission. Chaos Solitons Fractals 139, 110256 (2020)

    MathSciNet  Google Scholar 

  17. Khan, H., Gómez-Aguilar, J.F., Alkhazzan, A., Khan, A.: A fractional order HIV-TB coinfection model with nonsingular Mittag–Leffler law. Math. Methods Appl. Sci. 43, 3786–3806 (2020)

    MathSciNet  Google Scholar 

  18. Gomez-Aguilar, J.F., Cordova-Fraga, T., Abdeljawad, T., Khan, A., Khan, H.: Analysis of fractal–fractional malaria transmission model. Fractals 28, 2040041 (2020)

    Google Scholar 

  19. Uçar, S., Evirgen, F., Özdemir, N., Hammouch, Z.: Mathematical analysis and simulation of a giving up smoking model within the scope of non-singular derivative. In: Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, Vol. 48, Special Issue, pp. 84–99 (2022). https://doi.org/10.30546/2409-4994.48.2022.8499

  20. Avci, D., Yavuz, M., Ozdemir, N.: Fundamental Solutions to the Cauchy and Dirichlet Problems for a Heat Conduction Equation Equipped with the Caputo-fabrizio Differentiation. Nova Science publishers Inc. (2019)

    Google Scholar 

  21. Shah, K., Abdeljawad, T., Ali, A., Alqudah, M.A.: Investigation of integral boundary value problem with impulsive behavior involving non-singular derivative. Fractals 30, 2240204 (2022)

    Google Scholar 

  22. Shah, K., Abdeljawad, T., Ali, A.: Mathematical analysis of the Cauchy type dynamical system under piecewise equations with Caputo fractional derivative. Chaos Solitons Fractals 161, 112356 (2022)

    MathSciNet  Google Scholar 

  23. Patanarapeelert, N., Asma, A., Ali, A., Shah, K., Abdeljawad, T., Sitthiwirattham, T.: Study of a coupled system with anti-periodic boundary conditions under piecewise Caputo–Fabrizio derivative. Therm. Sci. 27, 287–300 (2023)

    Google Scholar 

  24. Ali, A., Ansari, K.J., Alrabaiah, H., Aloqaily, A., Mlaiki, N.: coupled system of fractional impulsive problem involving power-law kernel with piecewise order. Fractal Fract. 7, 436 (2023)

    Google Scholar 

  25. Ulam, S.M.: Problems in modern mathematics. Courier Corporation (2004)

  26. Aoki, T.: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Jpn. 2, 64–66 (1950)

    MathSciNet  Google Scholar 

  27. Hyers, D.H.: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. U.S.A. 27, 222 (1941)

    MathSciNet  Google Scholar 

  28. Rassias, T.M.: On the stability of the linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)

    MathSciNet  Google Scholar 

  29. Huang, J., Li, Y.: Hyers–Ulam stability of delay differential equations of first order. Math. Nachrichten. 289, 60–66 (2016)

    MathSciNet  Google Scholar 

  30. Wang, J., Lin, Z.: Ulam’s type stability of Hadamard type fractional integral equations. Filomat 28, 1323–1331 (2014)

    MathSciNet  Google Scholar 

  31. Ibrahim, R.W.: Generalized Ulam-Hyers stability for fractional differential equations. Int. J. Math. 23, 1250056 (2012)

    MathSciNet  Google Scholar 

  32. Wang, J., Lv, L., Zhou, Y.: Ulam stability and data dependence for fractional differential equations with Caputo derivative. Electron. J. Qual. Theory Differ. Equ. 2011, 1–10 (2011)

    MathSciNet  Google Scholar 

  33. Murad, Sh.A., Rafeeq, ASh.: Existence of solutions of integro-fractional differential equation when α∈(2,3] through fixed point theorem. J. Math. Comput. Sci. 11(5), 6392–6402 (2021)

    Google Scholar 

  34. Muhammad, M.O., Rafeeq, ASh.: Existence solutions of ABC-fractional differential equations with periodic and integral boundary conditions. J. Sci. Res. 14(3), 773–784 (2022)

    Google Scholar 

  35. Ali, A., Mahariq, I., Shah, K., Abdeljawad, T., Al-Sheikh, B.: Stability analysis of initial value problem of pantograph-type implicit fractional differential equations with impulsive conditions. Adv. Differ. Equ. 2021, 1–17 (2021)

    MathSciNet  Google Scholar 

  36. Ali, A., Shah, K., Abdeljawad, T.: Study of implicit delay fractional differential equations under anti-periodic boundary conditions. Adv. Differ. Equ. 2020, 1–16 (2020)

    MathSciNet  Google Scholar 

  37. Khan, H., Tunc, C., Chen, W., Khan, A.: Existence theorems and Hyers–Ulam stability for a class of hybrid fractional differential equations with p-Laplacian operator. J. Appl. Anal. Comput. 8(4), 1211–1226 (2018). https://doi.org/10.11948/2018.1211

    Article  MathSciNet  Google Scholar 

  38. Bedi, P., Kumar, A., Abdeljawad, T., Khan, Z.A.A., Khan, A.: Existence and approximate controllability of Hilfer fractional evolution equations with almost sectorial operators. Adv. Differ. Equ. 2020(1), 615 (2020). https://doi.org/10.1186/s13662-020-03074-1

    Article  MathSciNet  Google Scholar 

  39. Devi, A., Kumar, A., Baleanu, D., et al.: On stability analysis and existence of positive solutions for a general non-linear fractional differential equations. Adv. Differ. Equ. 2020, 300 (2020). https://doi.org/10.1186/s13662-020-02729-3

    Article  MathSciNet  Google Scholar 

  40. Khan, A., Alshehri, H.M., Gómez-Aguilar, J.F., et al.: A predator–prey model involving variable-order fractional differential equations with Mittag–Leffler kernel. Adv Differ Equ 2021, 183 (2021). https://doi.org/10.1186/s13662-021-03340-w

    Article  MathSciNet  Google Scholar 

  41. Begum, R., Tunç, O., Khan, H., Gulzar, H., Khan, A.: A fractional order Zika virus model with Mittag–Leffler kernel. Chaos Solitons Fractals 146, 110898 (2021)

    MathSciNet  Google Scholar 

  42. Djaout, A., Benbachir, M., Lakrib, M., Matar, M.M., Khan, A., Abdeljawad, T.: Solvability and stability analysis of a coupled system involving generalized fractional derivatives. AIMS Math. 8, 7817–7839 (2023)

    MathSciNet  Google Scholar 

  43. Houas, M., Alzabut, J., Khuddush, M.: Existence and stability analysis to the sequential coupled hybrid system of fractional differential equations with two different fractional derivatives. Int. J. Optim. Control Theor. Appl. 13, 224–235 (2023)

    MathSciNet  Google Scholar 

  44. Rafeeq, A.S.: Periodic solution of Caputo–Fabrizio fractional integro differential equation with periodic and integral boundary conditions. Eur. J. Pure Appl. Math. 15, 144–157 (2022)

    MathSciNet  Google Scholar 

  45. Aydogan, M.S., Baleanu, D., Mousalou, A., Rezapour, S.: On high order fractional integro-differential equations including the Caputo–Fabrizio derivative. Bound. Value Probl. 2018, 1–15 (2018). https://doi.org/10.1186/s13661-018-1008-9

    Article  MathSciNet  Google Scholar 

  46. Al-Refai, M., Pal, K.: New aspects of Caputo–Fabrizio fractional derivative. Prog. Fract. Differ. Appl. 5, 157–166 (2019)

    Google Scholar 

  47. Selvam, A.G.M., Jacob, S.B.: Stability of nonlinear fractional differential equations in the frame of Atangana–Baleanu operator. Adv. Math. Sci. J. 10, 2319–2333 (2021)

    Google Scholar 

  48. Morris, S.A.: The Schauder–Tychonoff fixed point theorem and applications. Mat. Časopis 25, 165–172 (1975)

    MathSciNet  Google Scholar 

  49. Vivek, D., Elsayed, E.M., Kanagarajan, K.: Existence and uniqueness results for ψ-fractional integro-differential equations with boundary conditions. Publ. l’Inst. Math. 107, 145–155 (2020)

    MathSciNet  Google Scholar 

  50. Sudsutad, W., Thaiprayoon, C., Ntouyas, S.K.: Existence and stability results for ψ-Hilfer fractional integro-differential equation with mixed nonlocal boundary conditions. Aims Math. 6, 4119–4141 (2021)

    MathSciNet  Google Scholar 

Download references

Funding

The authors received no specific funding for this work.

Author information

Authors and Affiliations

Authors

Contributions

Both authors equally contributed to conceptualization, formal analysis, writing original draft, reviewing and editing.

Corresponding author

Correspondence to Ava Sh. Rafeeq.

Ethics declarations

Conflict of interest

The authors declare that they have no conflicts of interest to disclose.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Mohammed, M.O., Rafeeq, A.S. New Results for Existence, Uniqueness, and Ulam Stable Theorem to Caputo–Fabrizio Fractional Differential Equations with Periodic Boundary Conditions. Int. J. Appl. Comput. Math 10, 109 (2024). https://doi.org/10.1007/s40819-024-01741-5

Download citation

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s40819-024-01741-5

Keywords

Navigation